I am a 28-year-old married female who suffers from menstrual irregularity. My previous period date was extended 5 days, and last month my period was extended by 9 days. Usually, my period cycle is of 5 days. But currently, I am suffering from a lot of pain in my body. I have heaviness in my legs, and my head feels dizzy. I take the medicine Levipil 500, and initially, everything was fine, but after 4 to 5 days, I started feeling dizzy, and both of my lower legs swelled on the upper side. Now my period date is today, but I feel the same pain in my lower back and my abdomen. I also feel hungry in the morning time, and nauseous at the sight and smell of certain things (including food) that I do not like. This happens every time, 2 to 3 days before the period date. Please help as I want to conceive, and also advise on how to lose weight.
.. do not see any reason for you to worry. Let me explain.
Delivery is not a single day phenomenon on that end of 10 months. Your body is gradually relaxing, which includes all the muscles, ligaments, joints for that moment of relaxation and expulsion of the baby. Read full
.. your query and understand your concern.
Many factors can affect the periods, like sudden weight gain or weight loss, hypo or hyperthyroidism, strenuous exercise, strict diet, hormonal intake, or contraception. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.